6 Comments

  1. Melvin
    July 23, 2019 @ 11:01 pm

    Most men do not suffer from side effects, but if you suffer from side effects, stop using the medication.

  2. Lubega
    July 16, 2019 @ 2:09 pm

    Hey am Derrick am just planning to start using propecia… But is it a must that who ever uses it must face the side effects… Or its out of bad luck…

  3. Blake aka - FutureHTDoc
    January 4, 2013 @ 3:09 am

    Wat,

    While 1 week does seem quick, if you are experiencing adverse sexual side effects, it is difficult to recommend that you “stick it out” with Propecia. Having said that, I highly recommend discussing this issue with a trusted physician.

    At this point in time, there are a myriad of issues that could be potentially causing the erectile dysfunction(including the psychological stress of fearing the side effects themselves), and I think a trained physician could really help get to the bottom of this.

    I hope this helps!

    Blake (Future_HT_Doc)
    Editorial Assistant

  4. Wat2do
    January 2, 2013 @ 9:08 pm

    Ive recently been taking propecia for probably a little over a week now and ive notcied early ED signs. Pretty much i can get it up, but maintaining it isnt at all what it used to be. I cant go rounds anymore..just one…quickish one and literally any position change i need some kind of assistence getting it back up. Ive also noticed it seems so “dead” when flaccid.

    To have this stuff going down this early its pretty scary. Should i stick with it or just stop? I was planning to stay a month to see if sides go away, i know they say wait 4 but honestly i feel that if sides are still there by 1 month 4 months will just mean permanent damage. Because they obviously are liars, i do feel like it will help my hair but i just dont feel normal like it really is changing the way i think about things, memory and so forth.

    But im 20 and to come out being bald to my gf, all my friends, and family is just scary, im so bald now its not even funny propecia really is my last hope.

  5. Bill - Managing Publisher
    October 29, 2007 @ 11:17 am

    ca_hairloss,

    Good question. I have not read any reports of any long term side effects with this medication. I also know a number of people who have been on it for about 10 years. If additional side effects are ever reported other than what’s listed on Propecia’s website, I’d expect that Merck would have to list it.

    Best wishes,

    Bill – Managing Publisher

  6. ca_hairloss
    October 13, 2007 @ 1:41 pm

    Hi,

    This info is valuable, thanks !!
    I had one question though, which actually applies for any medication not just this partcular one.

    When FDA approves a medicines is that with testing/experimenting after 3 to 5 years ?

    Do we know if this medicine has any long term side effects….like say after using for 10 years ?

    Thanks in advance for your reply !!

Leave a Reply

Your email address will not be published.